# SDR ABXA030372

- Difficulty date: September 12, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 51,014 hours, 41,882 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: 59107839
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR INBOARD DOOR CRACKED AT FORWARD HINGE.  REPLACED PAN SECTION AND REPAIRED AREA, REINSTALLED DOOR IAW DC-9 MM 32-12-01-2 AND SRM 52-05, 53-05, AND 51-30-1.
